Winter Storm, Salem
- When
- February 5, 5:00 PM EST to February 6, 3:00 PM EST
- Where
- Salem forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.577, -75.358 (the zone’s center; the record gives no point)
A major winter storm dropped 20 to 30 inches of snow across the southern third of New Jersey, 10 to 20 inches across the central third of New Jersey and less than 10 inches of snow north of Interstate 78 in the northern third of New Jersey from the afternoon of the 5th into the afternoon of the 6th. Blizzard conditions occurred in the southeastern part during the early morning of the 6th as…
Every event with a place to put it; 27 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A major winter storm dropped 20 to 30 inches of snow across the southern third of New Jersey, 10 to 20 inches across the central third of New Jersey and less than 10 inches of snow north of Interstate 78 in the northern third of New Jersey from the afternoon of the 5th into the afternoon of the 6th. Blizzard conditions occurred in the southeastern part during the early morning of the 6th as winds gusted up to 50 mph. The 18.2 inches of snow that fell at the Atlantic City International Airport (Atlantic County) was the 3rd highest single snowfall event on record. The 28.5 inches of snow that fell at the Philadelphia International Airport was the 2nd highest single snowfall event on record and the 25.8 inches of snow that fell at the New Castle County Airport in Delaware was the highest single event on record. Cape May County was particularly hard hit by this storm with more than 70,000 homes and businesses losing power. Power was not fully restored until February 17th.
Snow spread south to north across New Jersey from the late afternoon on the 5th. The snow reached as far north as the Interstate 80 corridor around Midnight EST on the 6th, but failed to reach the New York State border. The snow fell heavy at times across central and southern New Jersey during the first half of the day on the 6th and blizzard conditions occurred in southeastern New Jersey during the early morning of the 6th. The snow ended from north to south on the 6th. It ended by Noon EST in the northern half of the state and during the afternoon in the southern half of the state.
Many county and municipalities declared snow emergencies. States of Emergencies were also declared in the southeastern part of the state. A travel ban was in effect in Atlantic and Cape May Counties. About 100,000 homes and businesses lost power in the state with the bulk of the outages in Atlantic and Cape May Counties. Some roads and highways in southern New Jersey were impassable. Speed limits were reduced on the Delaware River bridges and the New Jersey Turnpike. Amtrak canceled train service. New Jersey Transit and Buses either canceled or reduced service in the southern half of the state on the 6th. Atlantic City International Airport was closed. Many businesses, stores and malls were closed in the southern half of the state on the 6th. Events were canceled or postponed. Some southern New Jersey schools had delayed openings on Monday the 8th. Where the snow was relatively lighter, more accidents and fender benders were reported. In Middlesex County, twenty accidents occurred on the New Jersey Turnpike. Two accidents with injuries occurred in Hamilton (Mercer County). Most snow removal budgets were exceeded after this event.
Cape May County was hardest hit as the wetter nature of the snow combined with blizzard winds to topple or snap numerous trees and poles. About 70,000 homes and businesses lost power. Numerous shelters were opened. There were still about 43,000 homes and businesses without power as of the late afternoon on the 7th and still 11,000 when the next winter storm started. Power was not fully restored until the 17th of the month. In Atlantic County, three shelters were opened. On March 23, 2010, President Barack Obama declared Atlantic, Burlington, Cape May, Camden, Cumberland, Gloucester and Salem Counties a Major Disaster Area. Federal funding was now available through the Public Assistance Grant Program to state and eligible local governments and certain private nonprofit organizations for emergency work and the repair or replacement of facilities damaged by the snowstorm.
Representative snowfall included 28.5 inches in National Park (Gloucester County), 28.2 inches in Sewell (Gloucester County), 27.0 inches in Waterford (Camden County), 25.5 inches in Pennsauken (Camden County), 24.2 inches in Vineland (Cumberland County), 24.0 inches in Estell Manor (Atlantic County) and Pittsgrove (Salem County), 23.5 inches in Glassboro (Gloucester County), 22.0 inches in Millville (Cumberland County), 21.5 inches in Quinton (Salem County), 21.0 inches in Hammonton (Atlantic County), Swainton (Cape May County), Cherry Hill (Camden County) and Willingboro (Burlington County), 19.6 inches in Tabernacle (Burlington County), 19.0 inches in Maple Shade (Burlington County), Beachwood and Brick (both Ocean County), 18.2 inches at the Atlantic City International Airport, 17.0 inches in North Cape May (Cape May County), 15.6 inches in Absecon (Atlantic County), 15.2 inches in Margate (Atlantic County), 15.0 inches in Colts Neck (Monmouth County) and Point Pleasant (Ocean County), 12.0 inches in Hamilton (Mercer County) and Manalapan (Monmouth County), 10.4 inches in Ewing (Mercer County), 9.0 inches in Aberdeen (Monmouth County), 8.4 inches in Old Bridge (Middlesex County), 8.3 inches in Flemington (Hunterdon County), 7.0 inches in Kingwood (Hunterdon County) and North Brunswick (Middlesex County), 6.8 inches in Hillsborough (Somerset County), 6.0 inches in Stewartsville (Warren County), 5.5 inches in Bridgewater (Somerset County), 3.4 inches in Long Hill (Morris County), 1.4 inches in Mount Olive (Morris County) and 1.0 inch in Hope (Warren County).
Peak wind gusts (mostly where the blizzard was occurring) included 47 mph in Mullica Township (Atlantic County), 46 mph in Seaside Heights (Ocean County) and 44 mph in Sea Girt (Monmouth County).
The winter storm was caused by a low pressure system that moved west to east across northern Mexico and emerged in the Gulf of Mexico near Brownsville, Texas on the morning of the 4th. The low pressure system moved east and was located near New Orleans, Louisiana at 7 p.m. EST on the 4th and Mobile, Alabama at 7 a.m. EST on the 5th. The low pressure system then started to move northeast and was near Wilmington, North Carolina at 7 p.m. EST on the 5th; Elizabeth City, North Carolina at 1 a.m. EST on the 6th; the Virginia coastal waters at 7 a.m. EST on the 6th and then drifted slowly east off the lower Delmarva Peninsula the rest of the day on the 6th. The storm track was perfect for heavy snow in southern New Jersey, but became less and less favorable (too far southeast) for the northern half of the state.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Feb 5, 3:54 PM EST, 1 hour 6 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
354 PM EST FRI FEB 5 2010
.SYNOPSIS...
COMPLEX LOW PRESSURE OVER THE SOUTHEASTERN U.S. WILL MOVE
NORTHEAST AND CONSOLIDATE OFF THE NORTHERN MID ATLANTIC COAST BY
LATE SATURDAY AND THEN LIFT AWAY FROM THE REGION. HIGH PRESSURE
WILL BUILD INTO THE REGION FOR THE END OF THE WEEKEND AND EARLY
NEXT WEEK.
&&
.NEAR TERM /THROUGH SATURDAY/...
THE 12Z MODEL RUS ARE SOMEWHAT MORE ROBUST WITH QPF AMOUNTS FROM THE
ECMWF, GFS AND NAM, AND WE HAVE INCORPORATED THE 12Z RUNS WITH THE
00Z RUNS OF THOSE THREE MODELS WHILE GIVING THE LATEST ONES MORE
WEIGHT. WE HAVE USED SNOW TO LIQUID RATIOS THAT RANGE FROM 18 TO 1
FAR NORTH TO 10 TO 1 FAR SOUTH GIVEN THE THERMAL PROFILES, THE
GOOD OMEGA IN THE SNOW GROWTH REGION AND THE BREAKDOWN OF SNOW
CRYSTALS BELOW SAID REASON BECAUSE THE MECHANICAL TURBULENCE FROM
THE WIND. WE DO ALLOW FOR SOME SLEET FAR SOUTH GIVEN THE MODEL
SOUNDINGS. THIS ALL RESULTS IN SOME SNOWFALL AMOUNTS, ESPECIALLY
OVER THE SOUTHERN PART OF THE FORECAST AREA, THAT THIS FORECASTER
HAS NEVER FORECAST BEFORE.
TONIGHT WE HAVE SNOW THAT IS RELATED TO DYNAMICALLY SUPPORTED
WARM AIR ADVECTION AND ISENTROPIC LIFT AT I300. THERE IS UPPER JET
SUPPORT, GOOD UPPER LEVEL Q-VECTOR CONVERGEGE, LOWER LEVEL
FRONTOGENESIS, A NICE TROWAL TO THE SOUTH, NEGATIVE OR NEAR
NEGATIVE H6 EQUIVALENT POTENTIAL VORTICITY VALUES AND AN
APPROACHING DRY SLOT ALL FAVORING APPROXIMATELY THE SOUTHERN HALF
OF THE FORECAST AREA. THE H8 THETA-E ADVECTION OVER THE SOUTH
COMES IN ON WINDS NEAR OR IN EXCESS OF 50 KT. TOMORROW, THE
DEFORMATION ZONE LOOKS TO MOVE ACROSS THE AREA, AND THE Q-VECTOR
CONVERGENCE ALOFT, THE LOWER LEVEL FRONTOGENESIS, THE TROWAL,
THE NEGATIVE OR NEAR-NEGATIVE H6 EQUIVALENT POTENTIAL TEMPERATURE
AND THE WRAP-AROUND H8 THETA-E ADVECTION FIELDS ALL HANG IN THERE
AS THE SYSTEM BEGINS TO CONSOLIDATE AND STACK. THERE MAY WELL BE
SOME THUNDER WITH THIS SYSTEM ON SLANTWISE CONVECTION. BANDING IS
A REAL POSSIBILITY. THIS IS THE REASONING BEHIND THE UNUSUAL SNOW
AMOUNTS.
FOR WHAT IT IS WORTH, WE MADE OUR FORECAST INDEPENDENT OF HPC AND
THEN COMPARED THEIRS WITH OURS. THEIRS WAS A TAD HIGHER.
IT WILL BE QUITE WINDY, ESPECIALLY APPROACHING THE COAST WHERE THE
BLIZZARD WARNING IS IN EFFECT. WE KEPT THE WINDS BELOW ADVISORY
CRITERIA FOR NOW ELSEWHERE AS WE FEEL CLIMATOLOGICALLY THAT WE
WOULD HAVE NEEDED A STRONGER HIGH PUSHING DOWN FROM THE NORTHWEST
TO ACHIEVE THAT.
TEMPERATURES WERE A BLEND OF GUIDANCE AND CONTINUITY. WE DON'T
EXPECT MUCH OF A RISE TOMORROW AFTER TONIGHT'S MINS ARE REACHED.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
THERE WERE NO SIGNIFICANT CHANGES TO THE SHORT TERM. HIGH PRESSURE
IS EXPECTED TO BUILD TOWARD THE REGION WITH FAIR BUT COLD WEATHER.
CONTINUITY AND GUIDANCE WERE ACCEPTED REGARDING TEMPERATURES. WIND
WERE BOOSTED A BIT FROM CONTINUITY AS THE LATEST MODEL RUNS KEEP
IT BRISK FOR A WHILE.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
SURFACE HIGH PRESSURE WILL BE BUILDING OVER OUR REGION MONDAY NIGHT
THROUGH TUESDAY AFTERNOON. AT THE SAME TIME, SURFACE LOW PRESSURE
DEVELOPING NEAR THE ARKLATEX REGION WILL TRACK NORTHEASTWARD TO THE
TENNESSEE VALLEY AND EVENTUALLY TO THE GREAT LAKES REGION BY TUESDAY
NIGHT. MEANWHILE, A SECONDARY AREA OF SURFACE LOW PRESSURE IS ALSO
FORECAST TO DEVELOP OVER THE CAROLINAS LATE TUESDAY NIGHT. THIS AREA
OF LOW PRESSURE WILL CONTINUE TO PUSH NORTHEASTWARD UP TO THE
DELMARVA PENINSULA AND NEAR THE NEW JERSEY COAST BY WEDNESDAY
AFTERNOON. BY WEDNESDAY NIGHT, LOW PRESSURE SLIDES NORTHWARD INTO
THE NEW ENGLAND STATES.
AT THIS TIME, WE WILL BE MAINTAINING CHANCE POPS FROM TUESDAY NIGHT
THROUGH WEDNESDAY AFTERNOON. WITH THE ATMOSPHERE EXPECTED TO BE COLD
ENOUGH THROUGH ALL LAYERS, SNOW REMAINS THE PRIMARY PRECIPITATION
TYPE. SOME MIXING WITH RAIN MAY OCCUR ALONG THE NEW JERSEY COAST AND
DOWN THROUGH THE DELMARVA. AS LOW PRESSURE PULLS AWAY WEDNESDAY
NIGHT, DRY WEATHER IS ANTICIPATED FOR THE END OF THE WORK WEEK.
&&
.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THE TAF SITES WILL BE GOING IFR OVER THE NEXT COUPLE OF HOURS AS
SNOW OVERSPREADS THE REGION. TAF SITES BECOMING FULLY IFR BY 02Z
TONIGHT. STARTING TIME IS FROM NOW AT KILG/KMIV TO 00Z AT KTTN.
ONCE WE BECOME IFR WE ARE NOT EXPECTING TO RISE ABOVE IT UNTIL
SATURDAY DURING THE DAY. ON SATURDAY DAY CONDITIONS SHOULD THEN
SLOWLY IMPROVE FROM THE NW TERMINAL SITES TO THE SE TERMINAL SITES
AS THE DAY PROGRESSES. WINDS WILL BE INCREASING DURING THE NIGHT AND
CONTINUE ON SATURDAY WITH BLIZZARD CONDITIONS EXPECTED AT KMIV AND
KACY AND NEAR BLIZZARD CONDITIONS AT THE LOCAL KPHL AIRPORTS. AS THE
STORM SYSTEM EVOLVES THE SNOW SHOULD CHANGE FROM A DENSER TO A MORE
FLUFFIER TYPE SNOW WITH CONSIDERABLE BLOWING AND DRIFTING ON
SATURDAY. THE SNOW SHOULD END AT MOST TAF SITES DURING SATURDAY
AFTERNOON. FOR NOW THIS IS REFLECTED AT KABE AS A 17Z ENDING TIME
AND A 21Z ENDING TIME IN THE 30HR TAF FOR KPHL.
OUTLOOK...
THE STORM WILL MOVE OUT TO SEA SATURDAY NIGHT ALLOWING HIGH PRESSURE
TO PUSH IN FROM THE WEST SUNDAY THROUGH MONDAY. THIS WILL BRING A
RETURN TO VFR FLYING CONDITIONS. THE HIGH WILL CROSS THE AREA
MONDAY NIGHT AND HEAD OFF TO THE EAST TUESDAY. ANOTHER APPROACHING
STORM SYSTEM SHOULD BRING PRECIPITATION MAINLY IN THE FORM OF SNOW
WITH LOW CIGS AND VSBYS TUESDAY NIGHT INTO WEDNESDAY AGAIN.
&&
.MARINE...
WE WILL CONTINUE WITH THE CURRENT GALE AND STORM WARNINGS FOR THE
AREA WATERS. SURFACE LOW PRESSURE IS IN GEORGIA WELL ON ITS WAY TO
INTENSIFYING ON ITS WAY TO THE NORTH CAROLINA COAST BY SATURDAY
MORNING. THE SURFACE LOW IS NOW FORECAST TO BE CAPTURED BY THE UPPER
LEVEL LOW AND IS FORECAST TO STALL FOR A WHILE ON SATURDAY EAST OF
THE VIRGINIA COAST. THIS WILL PROLONG THE GALE AND STORM FORCE WINDS
AND THE TIMING OF THOSE WARNINGS HAVE BEEN EXTENDED THROUGH SATURDAY
EVENING. DOUBLE DIGIT SEAS ARE FORECAST WITH THE LATEST WAVE WATCH
MODEL HAVING SEAS EXCEEDING 20 FEET NOT THAT FAR EAST OF OUR MARINE
ZONES. CONDITIONS WILL START IMPROVING LATER SATURDAY NIGHT AS THE
INTENSE LOW PRESSURE SYSTEM MOVES FARTHER OFFSHORE, BUT WILL
PROBABLY TAKE A WHILE FOR WINDS AND THEN SEAS TO DROP BELOW SMALL
CRAFT ADVISORY CRITERIA. THE LATTER PROBABLY NOT UNTIL MONDAY. HIGH
PRESSURE WILL BRIEFLY BUILD OVER THE AREA WATERS MONDAY NIGHT AND
TUESDAY BEFORE ANOTHER STORM SYSTEM APPROACHES FOR WEDNESDAY. AS THE
LOW PRESSURE SYSTEM INTENSIFIES FURTHER ON WEDNESDAY, SMALL CRAFT
ADVISORY AND POSSIBLY GALE WARNING CRITERIA MIGHT BE REACHED AGAIN.
&&
.TIDES/COASTAL FLOODING...
THE COASTAL FLOOD ADVISORY REMAINS IN EFFECT FOR DELAWARE BAY,
COASTAL DELAWARE AND MOST OF COASTAL NEW JERSEY FOR THE HIGH TIDE
CYCLES INTO EARLY SUNDAY. WHILE WINDS ARE EXPECTED TO SHIFT TO THE
NNW BY THE EARLY SUNDAY MORNING HIGH TIDE, BECAUSE OF THE HIGHER
ASTRONOMICAL TIDES, MINOR TIDAL FLOODING IS NOW LIKELY THROUGH THAT
HIGH TIDE CYCLE. ON A RELATIVE BASIS WE ARE EXTREMELY FORTUNATE THAT
THIS IS OCCURRING THIS WEEKEND AND NOT LAST, WHEN ASTRONOMICAL TIDE
HEIGHTS WERE MUCH HIGHER. ALSO, THE HIGHEST ASTRONOMICAL TIDES OF
THIS EVENT ARE OCCURRING EARLY SATURDAY MORNING WHEN THE WINDS HAVE
NOT REACHED THEIR PEAK. WINDS WILL BE CLOSE TO THEIR PEAK
DURING LOW TIDE AND DURING THE LOWER OF THE TWO ASTRONOMICAL HIGH
TIDES ON SATURDAY AFTERNOON. LOCAL STUDIES ARE PREDICTING AROUND
THREE FOOT TIDAL DEPARTURES WHICH WOULD GET US INTO THE MINOR TIDAL
FLOODING CATEGORY FOR THE THREE SUCCESSIVE HIGH TIDES STARTING EARLY
SATURDAY. ALSO THE BACK BAYS WILL HAVE PROBLEMS DRAINING BETWEEN THE
HIGH TIDE CYCLES BECAUSE OF THE PERSISTENT ONSHORE FLOW. SLIGHTLY
HIGHER DEPARTURES ARE POSSIBLE ON OUR EXTREME SOUTHERN OCEAN WATERS
ALONG THE DELAWARE COAST. BUT AT THIS TIME, IT STILL APPEARS AS IF
ONLY MINOR FLOODING WILL OCCUR. WAVE ACTION WILL CAUSE BEACH EROSION
AND EXACERBATE ANY TIDAL FLOODING. ALL OF THE ABOVE IS BASED ON
CURRENT MODEL PROJECTIONS COMING TO FRUITION, THERE IS A SMALL
CHANCE THAT IF THE COASTAL STORM IS STRONGER AND TRAVELS CLOSER TO
US, THAT A COASTAL FLOOD WARNING MAY BECOME NECESSARY FOR MODERATE
TIDAL FLOODING WITH SUSSEX COUNTY DELAWARE THE MOST SUSCEPTIBLE
LOCATION.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WARNING UNTIL 7 PM EST SATURDAY FOR PAZ060>062-
069.
WINTER STORM WARNING UNTIL 7 PM EST SATURDAY FOR PAZ067-068-
070-071.
WINTER WEATHER ADVISORY UNTIL NOON EST SATURDAY FOR PAZ054-055.
NJ...WINTER STORM WARNING UNTIL 7 PM EST SATURDAY FOR NJZ007>010-
012>015.
COASTAL FLOOD ADVISORY FROM 11 PM THIS EVENING TO 6 AM EST
SUNDAY FOR NJZ020>027.
BLIZZARD WARNING UNTIL 7 PM EST SATURDAY FOR NJZ020>027.
WINTER STORM WARNING UNTIL 7 PM EST SATURDAY FOR NJZ016>019.
WINTER WEATHER ADVISORY UNTIL NOON EST SATURDAY FOR NJZ001.
DE...COASTAL FLOOD ADVISORY FROM 11 PM THIS EVENING TO 6 AM EST
SUNDAY FOR DEZ002>004.
BLIZZARD WARNING UNTIL 7 PM EST SATURDAY FOR DEZ002>004.
WINTER STORM WARNING UNTIL 7 PM EST SATURDAY FOR DEZ001.
MD...WINTER STORM WARNING UNTIL 7 PM EST SATURDAY FOR MDZ008-012-
015-019-020.
MARINE...STORM WARNING FROM 7 PM THIS EVENING TO MIDNIGHT EST SATURDAY
NIGHT FOR ANZ431-452>455.
GALE WARNING FROM 7 PM THIS EVENING TO MIDNIGHT EST SATURDAY
NIGHT FOR ANZ430-450-451.
&&
SYNOPSIS...DELISI
NEAR TERM...DELISI
SHORT TERM...DELISI
LONG TERM...KLINE/MEOLA
AVIATION...GIGI
MARINE...GIGI
TIDES/COASTAL FLOODING...HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 359 PM EST FRI FEB 5 2010 NJZ007>010-012>015-PAZ060>062-069-062130- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-BERKS-LEHIGH-NORTHAMPTON-BUCKS- 359 PM EST FRI FEB 5 2010 ...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ002>004-NJZ020>027-062130- KENT-INLAND SUSSEX-DELAWARE BEACHES-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 359 PM EST FRI FEB 5 2010 ...BLIZZARD WARNING IN EFFECT UNTIL 7 PM EST SATURDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BLIZZARD WARNING. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BLIZZARD WARNING. COASTAL FLOOD ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001-MDZ008-012-015-019-020-NJZ016>019-PAZ067-068-070-071-062130- NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY- DELAWARE-PHILADELPHIA- 359 PM EST FRI FEB 5 2010 ...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ001-PAZ054-055-062130- SUSSEX-CARBON-MONROE- 359 PM EST FRI FEB 5 2010 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ431-452>455-062130- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 359 PM EST FRI FEB 5 2010 ...STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO MIDNIGHT EST SATURDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVIATION IS NOT EXPECTED AT THIS TIME. ANZ430-450-451-062130- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 359 PM EST FRI FEB 5 2010 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO MIDNIGHT EST SATURDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVIATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
18 winter storm, 7 blizzard, 2 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2010Every state in 2010This day in weather historyWarnings in New Jersey, February 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 212649, 212650, 212651, 212652, 212653, 212654, 212647, 212648, 212655, 212656, 212657, 212658, 212664, 212665, 212659, 212660, 212661, 212663, 212675, 212676, 212668, 212669, 212670, 212671, 212672, 212673, 212674.